# SDR COMA9710411

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND MLG RED DISAGREEMENT LIGHT ON WHEN GEAR RETRACTED.  FOUND THE A-SYSTEM UPLOCK WIRING DISCONNECTED.  SECURED CONNECTOR 1P1548W505.
